MAUDE Adverse Event Report: ZHONGSHAN BLISS MEDICAL DRIVE DEVILBIOSS HEALTHCARE; WALKER, MECHANICAL

ZHONGSHAN BLISS MEDICAL DRIVE DEVILBIOSS HEALTHCARE; WALKER, MECHANICAL
Model Number 10210-4ASM
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 12/15/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a walker by the end user, who reported that the back right leg bent, causing her to fall and sustain a fractured heel and bruising.Inspection of the device confirmed that the leg was bent.As part of its complaint review and evaluation process, drive devilbiss healthcare will also notify the manufacturer of the product about this complaint.

Brand Name
DRIVE DEVILBIOSS HEALTHCARE
Common Device Name
WALKER, MECHANICAL
Manufacturer (Section D)
ZHONGSHAN BLISS MEDICAL
no.98, dongshengzhen
zhaoyi road
zhongshan, guangdong 52841 4
CH  528414
MDR Report Key21265674
Report Number2438477-2025-00008
Device Sequence Number4275972
Product Code ITJ
UDI-Device Identifier00822383226200
UDI-Public(01)00822383226200
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/29/2025
Report Date (Section F) 01/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number10210-4ASM
Device Catalogue Number10210-4ASM
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/08/2025
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/02/2025
Event Location Home
Date Report to Manufacturer01/29/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/29/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age66 YR
Patient SexFemale
Date Report Sent to FDA01/29/2025